# SDR UHLA2012100800323

- Difficulty date: October 8, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,727 hours, 10,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pivot
- Condition: Seized
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT SHOWING CLOSED ON MFD.  COMPLIED WITH S170EI-52-43-0004, FOUND R1 DOOR FWD INDICATOR BRACKET PIVOT SIEZED, REMOVED AND REPLACED IAW AMM 52-41-22 AND ADJUSTED MICROSWITCH IAW AMM 52-74-20.  OPS CHECK GOOD.
